# SDR SA04115

- Difficulty date: December 10, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N718UW
- Make and model: Airbus A319-112
- Aircraft serial: 1077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900000
- Condition: Shorted
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE SEAT MOUNTED EMERGENCY LIGHT AT ROW 19, LEFT SIDE, WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT HARNESS.  OPERATIONALLY CHECKS OK.
